# SDR DALA105499872

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1116 L15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK ON FRAME SHEAR TIE AT BS 1116 BETWEEN L15R AND L16R. REPAIRED PER SRM 51-01 AND 51-30-5.
